Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spitzer's formula: a short proof


Author: J. G. Wendel
Journal: Proc. Amer. Math. Soc. 9 (1958), 905-908
MSC: Primary 60.00
MathSciNet review: 0103531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0103531-2
PII: S 0002-9939(1958)0103531-2
Article copyright: © Copyright 1958 American Mathematical Society